# SDR UALA2013032101779

- Difficulty date: March 19, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 69,996 hours, 12,598 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 570111
- Condition: Inoperative
- Location: Radio Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S RADIO TUNING PANEL HAS HR RIGHT MICROPHONE SWITCH LIGHT INOPERATIVE.  REPLACED CAPTAIN`S RADIO TUNING PANEL WITH SECOND OBSERVER PANEL.
